MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX-S; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX-S; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block e1: this event was reported by the sales representative.The healthcare facility is: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of catheter break.
 
Event or Problem Description
Note: this report pertains to one of two extractor pro rx-s retrieval balloons used during the same procedure.It was reported to boston scientific corporation that two extractor pro rx-s retrieval balloons were used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the catheter snapped when the physician was pulling the balloon out of the duct.The customer stated that no pieces of the device detached inside the patient.The same problem occurred with the second extractor pro rx-s retrieval balloon.The procedure was completed with another extractor pro rx-s retrieval balloon.There were no patient complications reported as a result of this event.

Brand Name
EXTRACTOR PRO RX-S
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18832517
Report Number3005099803-2024-00865
Device Sequence Number12622154
Product Code FGE
UDI-Device Identifier08714729907138
UDI-Public08714729907138
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547300
Device Catalogue Number4730
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2024
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown